This week my ENT who is trying to treat me for menieres disease placed me on Robinul, when I asked him why he said it would help me with the staggering effects that I am having. The pharmacist of course used the generic version glycopyrrolate. Since that time I have been zapped with no energy or little energy and I feel nervous and impatient all the time. I also take 30mg of valium a day so I shouldn't be nervous. Anyone out there with any ideas or experiences?
Doctor placed me on Roinul for meneires disease?
- 5 Feb 2012 by papasam
- 6 February 2012
So sorry papasam, which i could help but i have not had any experiance with that med or with meneires disease. Hopefully someone else can help. God Bless - Nena
Dear papasam... robinul is a drug like atropine except that it does not cross the blood brain barrier so u should not have
Any mental effects... like atropine psychosis in the elderly. However it is also an anticholinergic drug meaning it mimics the effect of the of the sympathetic nervous system. I am sorry, I know this must mean gobble de goop to you. Basically it makes your
Mouth dry and speeds up your
Heart rate so you might feel a
Little jittery. Let your doc know how u r feeling. Perhaps he can change the medication??? Your side effects are
Normal for this drug's side effects. Good luck... pup
- Robinul Information for Consumers
- Robinul Information for Healthcare Professionals (includes dosage details)
- Side Effects of Robinul (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2010 • 1 answer
Updated 9 Sep 2010 • 1 answer
Updated 26 Oct 2011 • 3 answers
Doctor wants to put a TENS unit in me but there's no guarantees ifsomebody please help me regarding?
Updated 21 May 2014 • 3 answers
Updated 12 Nov 2018 • 1 answer